# SDR DALA2015022001509

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,393 hours, 23,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED, INOPERATIVE AT 4C.  MAINTENANCE RECONNECTED AND FUNCTIONAL CHECK WAS NORMAL.
